MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/030089168507100110

Медицинская библиотека · Tumori · 1985

Cardiotoxicity as a result of 5-fluorouracil therapy.

Leone B, Rabinovich M, Ferrari C R, Boyer J, Rosso H, Strauss E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a patient bearing a sigmoid colon carcinoma, stage IV, who after 11 months of antiblastic therapy, having completed a dose of 81,000 mg of 5-FU and CCNU, suffered a myocardial infarct. We attribute this complication to 5-FU. Due to the fact that the coronary angiogram did not confirm the arteriosclerotic nature of the lesion, we suggest that it could have been caused by an endoarteritis, resulting from an immuno-allergic or toxic cumulative process.

Для цитирования: Leone B, Rabinovich M, Ferrari C R, Boyer J, Rosso H, Strauss E. Cardiotoxicity as a result of 5-fluorouracil therapy.. Tumori. 1985. DOI: 10.1177/030089168507100110.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.